# SDR 99UAL900287

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Failed
- Location: Radar Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED AFTER DEPARTING JFK.  DIVERTED TO IAD DUE TO THUNDERSTORMS EN ROUTE.  *S/D*  THE WEATHER RADAR TRANSCEIVER (P/N 622-5122-103, MR43114 - 2032) WAS REPLACED AT IAD.  THE SYSTEM OPS CHECKED NORMAL.  UPDATE:  7/12/99  THE COAX CONTACT INSERT ON THE TRANSCEIVER BENCH CONNECTOR D391A WAS DAMAGED AND WOULD NOT MAINTAIN CONTACT.  REPLACED CONNECTOR INSERT, SYSTEM OPERATIONALLY CHECKED OK.
